Approximate convexity principles and applications to PDEs in convex domains

Marco Squassina, Claudia Dalia Bucur

Research output: Contribution to journalArticle

Abstract

We obtain approximate convexity principles for solutions to some classes of nonlinear elliptic partial differential equations in convex domains involving approximately concave nonlinearities. Furthermore, we provide some applications to some meaningful special cases
Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalNONLINEAR ANALYSIS
Publication statusPublished - 2020

Keywords

  • convexity principles

Fingerprint Dive into the research topics of 'Approximate convexity principles and applications to PDEs in convex domains'. Together they form a unique fingerprint.

Cite this